GEOSCAN Search Results: Fastlink

GEOSCAN Menu


TitleA phenomenological theory of radar echoes from meteors
 
AuthorMcKinley, D W R; Millman, P M
SourceProceedings of the IRE vol. 37, issue 4, 1949 p. 364-375, https://doi.org/10.1109/JRPROC.1949.231641
Year1949
Alt SeriesNatural Resources Canada, Contribution Series 20180348
PublisherInstitute of Electrical and Electronics Engineers (IEEE)
Documentserial
Lang.English
Mediapaper; on-line; digital
RelatedThis publication is reprinted in A phenomenological theory of radar echoes from meteors
Subjectsgeophysics; extraterrestrial geology; meteorites; geophysical interpretations; radar methods; Ultraviolet radiation
Illustrationsschematic representations; sketch maps; time series; graphs; tables; geophysical images
Released1949 04 01
GEOSCAN ID313481

 
Date modified: